# SDR AALA20161018002

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 74,675 hours, 39,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WING LEADING EDGE SKIN CRACKED AROUND TWO RIVET HEADS AT STRINGER 22L BETWEEN FUSELAGE STATIONS 160 AND 200.  REPAIRED IAW EA 264177 AND DRAWING SRO9530219.
